# SDR 98ZZZX1431

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117NY
- Make and model: Bolkms BK117A3
- Aircraft serial: 7110
- Engine: Lyc LTS101650B1
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 430124202
- Condition: Damaged
- Location: Nr 3
- Part time: 615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAERING NR 3 SECONDARY DAMAGE DUE TO NR 2 BEARING FAILURE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  PART TOTAL CYCLES:  1,069.2.
